Research ArticleOpen accessDecompositions for Ordinal Quasi-Symmetry Model in Square Contingency Tables with Ordered CategoriesKouji Yamamoto, Satoru Shinoda, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,152 accessesView PDFCite
Author
1 article in our journalsSatoru Shinoda
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.